Advertisement

Acta Mathematica Hungarica

, Volume 47, Issue 1–2, pp 95–107 | Cite as

Embedding and compactness theorems for irregular and unbounded domains in weighted Sobolev spaces

  • S. Salerno
  • M. Troisi
Article

Keywords

Sobolev Space Unbounded Domain Compactness Theorem Weighted Sobolev Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. A. Adams,Sobolev spaces, Academic Press (1971).Google Scholar
  2. [2]
    A. Avantaggiati,On compact embedding theorems in weighted Sobolev spaces, Nonlinear analysis, function spaces and applications, Proc. Spring School (Horni Bradlo, 1978).Google Scholar
  3. [3]
    V. Benci and D. Fortunato, Some compact embedding theorems for weighted Sobolev spaces,Boll. U.M.I. (5)13-B (1976), 832–843.Google Scholar
  4. [4]
    M. S. Berger and M. Schechter, Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains,Trans. Amer. Math. Soc.,172 (1972), 261–278.Google Scholar
  5. [5]
    S. Campanato, Il teorema di immersione di Sobolev per una classe di aperti non dotati della proprietà di cono,Ric. di Mat.,II (1962), 103–122.Google Scholar
  6. [6]
    D. E. Edmunds and W. D. Evans, Elliptic and degenerate-elliptic operators in unbounded domains,Ann. Sc. Norm. Sup. di Pisa,27,2 (1973), 591–640.Google Scholar
  7. [7]
    E. Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili,Ric. di Mat.,8 (1959), 24–51.Google Scholar
  8. [8]
    S. Matarasso and M. Troisi, Teoremi di compattezza in domini non limitati,Boll. U.M.I., (5),18-B (1981), 517–537.Google Scholar
  9. [9]
    C. Miranda, Su alcune disuguaglianze integrali,Atti Acc. Lincei, (8),7 (1973), 1–14.Google Scholar
  10. [10]
    B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals,Trans. Amer. Math. Soc.,192 (1974), 261–274.Google Scholar
  11. [11]
    L. Nirenberg, On elliptic partial differential equations, Lecture II,Ann. Sc. Norm. Sup. di Pisa,13 (1959), p. 123–131.Google Scholar
  12. [12]
    G. Stampacchia,Sur des espaces de fonctions qui interviennent dans les problèmes aux limites elliptiques, Colloque sur l'Analyse Fonctionnelle (Louvain, 1960).Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • S. Salerno
    • 1
  • M. Troisi
    • 1
  1. 1.Istituto di Matematica Facoltà di ScienzeUniversity of SalernoSalernoItaly

Personalised recommendations